| Model Number |
404621 |
| Medical Device Problem Codes |
Failure to Interrogate (1332); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Device was explanted due to eri and unable to interrogate.The patient was shocked in the er even though two magnets were placed over the icd.The patient has an lvad implant which is thought to be interfering.Should additional information be received, this file will be updated.
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.